SOUTHERN CALIFORNIA'S PREMIER

LIFESTYLE, HEALTH & ACTIVE AGING EXPO

.....for baby boomers, seniors,

caregivers, friends, and family!


GOLDEN FUTURE 50+ SENIOR EXPO

2016 SPEAKER SCHEDULE:

10:20am - 10:40am - "Diabetes, Prevention & Treatment," Ronnie Dunchok, MD, Healthcare Partners


10:45am - 11:05am – “Reduce Your Risk For Alzheimer’s,” Sal Angeles, Alzheimer’s Greater Los Angeles (20min)

 11:10am - 11:30am – “Social Security Updates and You,”  Social Security Administration (20min)

 11:40am - 12:10pm – “Beat Your Stress and Memory Worries & Elevate Your Brain Potential” Dr. Keerthy Sunder, MD (30min)

 12:20pm - 12:50pm – ENTERTAINMENT – “The Michael Sherman Comedy Hour”

 1:00pm - 1:20pm – “The Partnership Between Caregiver and Client,” Diane Williams, Author (20min)

 1:30pm - 1:50pm – “Atrial Fibrillation – Abnormal Heart Rhythm After 50” Eduardo Ramirez, American Heart Association (20min)

 2:00pm - 2:20pm – “Strategies For Finding A Job When You’re Over 50,” Dow Parkes, Professional Career Consultants (20min)

2016

INLAND EMPIRE

EXHIBITORS

(Click on company name for more information)


AGA Medicare Options
Alignment Health Plan
Alzheimer's Association Greater Los Angeles
American Heart Association
American Lung Association
Bankers Life
California Council on Problem Gambling
California Senior Guide
Carrington College
CaptionCall
Caremore
City of Pomona - Senior Services
Clear Captions
County of Los Angeles Community and Senior Services
Ddaisys
Dignity Memorial
First Academy of Beauty
Flexogenix
Forest Lawn Memorial Parks & Mortuaries
Foresters Financial Services
Frontier Loan Group, Inc.
Golden Outlook Insurance Services
GoodARCH Health Tech Corp.
Harbage Consulting
Health Net
HealthCare Partners Medical Group and Affiliated Physicians
Humana
Institute of Health and Prevention
Inter Valley Health Plan
Kaiser Permanente
Lili's Jewelry Designs
Los Angeles County Registrar Recorder County Clerk
Los Angeles Department of Public Social Services
Los Angeles National Cemetery
Miracle-Ear Hearing Aid Center
Neptune Society
Nestle HealthScience
New York Life
Not Born Yesterday!
Pacifica Senior Living Chino Hills
Pacifica Senior Living Hillsborough
Promed and Prospect Medical Group
Rain Independent Partner / Distributor
Reborn Cabinets
Reborn Bath Solutions
Regal & Lakeside Medical Groups
Renewal by Andersen
Rose Hills Memorial Park
Smart Cremation
South Bay Health & Insurance Services
Southern California Gas Company
Super Shuttle
System Pavers
The Performance Center
Timeshare Exit Team by Reedhein & Associates
Trilogy Financial
Waddell & Reed
weholi, LLC
West Covina Smiles
Wyndham Vacation Ownership


2016 SPONSORS

GOLDEN FUTURE 50+ SENIOR EXPO

6TH ANNUAL INLAND EMPIRE EDITION


Saturday, June 17th 2017

10am - 2:30pm

DoubleTree By Hilton Hotel

Empire Ballroom

222 North Vineyard Ave 

Ontario, CA 91764


FREE Admission & FREE Parking!


CLICK HERE TO PRE-REGISTER


2016 ACTIVITY SCHEDULE:

(All Activities are FREE of Charge!)


 10am - 3pm:  Hair Cuts/Styling & Nail Manicures for Men & Women

 10am - 3pm:  5-10 Minute Chair Massages


10am - 3pm: Health Screenings


10am - 3pm:  One-On-One with a Retirement Planning & Financial Planning Advisor


10am - 3pm:  One-On-One with a Medicare Insurance Professional


10am - 3pm:  Resume Review and Carer Consultation


10am - 3pm:  Hourly Door Prize Drawings


10am - 3pm:  Fun Stations Open


10am - 3pm:  Mini Job & Volunteer Fair

11am - 11:30am:  LIVE Bingo!


11:30am - 12pm:  Arts & Crafts Workshop - Handmade Greeting Card Workshop


11:15am:  Wellness Walk Outside (30 minutes)


11:30am:  $100 American Express Gift Card Drawing


12pm - 12:30pm:  LIVE Bingo!

1:00pm - 1:30pm:  Arts & Crafts Workshop - Wood Painting Workshop or Coloring Workshop


1:30pm:  $100 American Express Gift Card Drawing

2pm - 2:30pm:  LIVE Bingo!